Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Degrees of unsolvability of first order decision problems for finitely presented groups
HTML articles powered by AMS MathViewer

by Oleg V. Belegradek PDF
Proc. Amer. Math. Soc. 124 (1996), 623-625 Request permission

Abstract:

We show that for any arithmetical $m$-degree $\mathbf {d}$ there is a first order decision problem $\mathbf {P}$ such that $\mathbf {P}$ has $m$-degree $\mathbf {d}$ for the free 2-step nilpotent group of rank 2. This implies a conjecture of Sacerdote.
References
Similar Articles
Additional Information
  • Oleg V. Belegradek
  • Affiliation: Kemerovo State University, Kemerovo 650043, Russia
  • Email: beleg@kaskad.kemerovo.su
  • Received by editor(s): August 19, 1994
  • Additional Notes: The author was partially supported by the AMS fSU Aid Fund.
  • Communicated by: Andreas R. Blass
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 623-625
  • MSC (1991): Primary 03D40, 03D30, 20F10, 20F18
  • DOI: https://doi.org/10.1090/S0002-9939-96-03209-1
  • MathSciNet review: 1307493